# SDR UPS804364

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunction
- Location: Empennage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED, A/C DID AIR TURNBACK DUE TO APU AUTO-SHUTDOWN IN FLIGHT.  THIS LEFT A/C WITH ONLY ONE OPERATING GENERATOR DUE TO LEFT ENGINE GENERATOR BEING ON DEFERRAL (M-97875).  BITE CHECKED APU, FOUND REVERSE FLOW SHUTDOWN FAULT WITH NO LRU FAULTS.  REPLACED LEFT ENG IDG IAW MM 24-11-1, OPS CKS OK AND THIS CLEARED M 97875.  REPLACED APU SURGE BLEED VALVE IAW MM 49-53-1 AND APU FLOW SENSOR MODULE IAW MM 49-53-8, OPS CHECKS OK.
